# SDR REXA2016042900782

- Difficulty date: April 29, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 24,550 hours, 21,888 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCORPORATION OF SB 601R-25-187 FOUND THE CARGO DOOR CROSS MEMBER AFT CLIP TO BE CRACKED AT FS 621.00.  LOCATED, DRILLED & INSTALLED NEW SERVICEABLE CLIP AT CARGO DOOR CROSS MEMBER FS 621.00, LOWER AFT, IAW SRM 51-40-11 & 51-42-21.
